# SDR HEEA071963

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft time: 12,040 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: A1077
- Part serial: CG72811
- Condition: Overheated
- Location: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY RELAY STARTED SMOKING AFTER GENERATOR WAS PLACED ON LINE. REPLACED WITH SERVICEABLE PART.
